# SDR UIEA2019012803043

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,791 hours, 15,961 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FWD CABIN TEMP CONTROLLER EICAS( RESET SYSTEM PER ZONE TEMP CONTROLLER AMM 21-00-00-449 OPS CHECK NORMAL )
